# SDR SWAA2025080789496

- Difficulty date: July 8, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; RBL 44; WL 208.  REMOVED CRACKED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; RBL 44; WL 208 IAW SRM 51-40-02 AND REPLACED FOR NEW PANEL BRAKE P/N 143A5240-40; LOTE:1601360-1 BN 51; IAW SRM 51-40-05 AND DWG 143A5240 REV:-.
